CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability  
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Families of stable solitons and excitations in the PT-symmetric nonlinear Schrodinger equations with position-dependent effective masses 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 21
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru;  Malomed, Boris A.
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
One-and two-dimensional gap solitons and dynamics in the PT - symmetric lattice potential and spatially-periodic momentum modulation 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 55, 页码: 287-297
Authors:  Chen, Yong;  Yan, Zhenya;  Li, Xin
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Generalized nonlinear Schrodinger equation  PT-symmetric lattice potential  Spatially-periodic momentum modulation  Gap solitons  Stability  
Spatial solitons and stability in self-focusing and defocusing Kerr nonlinear media with generalized parity-time-symmetric Scarff-II potentials 期刊论文
PHYSICAL REVIEW E, 2015, 卷号: 92, 期号: 2, 页码: 10
Authors:  Yan, Zhenya;  Wen, Zichao;  Hang, Chao
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Exact solutions to three-dimensional generalized nonlinear Schroumldinger equations with varying potential and nonlinearities 期刊论文
PHYSICAL REVIEW E, 2009, 卷号: 80, 期号: 3, 页码: 9
Authors:  Yan, Zhenya;  Konotop, V. V.
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
nonlinear equations  Schrodinger equation  
Envelope compact and solitary pattern structures for the GNLS (m, n, p, q) equations 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 357, 期号: 3, 页码: 196-203
Authors:  Yan, Zhenya
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
GNLS(m, n, p, q) equation  nonlinear dispersion  linear dispersion  envelope compactons  envelope solitary patterns  conservation laws